# SDR 08FDEA01797

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRC6041
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FOUND 8 EA RIVETS LOOSE ON UPPER SKIN OF OUTBD AILERON. REPAIRED AREA IAW SRM 57-10-00 FIG 85 VOL I.
